# SDR AALA20151019011

- Difficulty date: October 19, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 69,186 hours, 10,961 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141T5814136
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ATTACH ANGLE FOR ALTERNATE LG EXTENSION ELEC ACTUATOR LT TUNNEL, FWD SIDE OF 246 ABOVE LT WW WALL.  R & R BRACKET IAW AARD 51-00-05, DWG 1241T5104 & SRM 53-10-51.
